Stability and Instability of Solitary Wave Solutions of a Nonlinear Dispersive System of Benjamin-Bona-Mahony Type
Serdica Mathematical Journal, Tome 29 (2003) no. 4, pp. 337-354
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
This paper concerns the orbital stability and instability of solitary waves of the system of coupling equations of Benjamin-Bona-Mahony
type. By applying the abstract results of Grillakis, Shatah and Strauss and detailed spectral analysis, we obtain the existence and stability of the solitary waves.
Keywords:
Dispersive System, Solitary Waves, Stability
@article{SMJ2_2003_29_4_a2,
author = {Hakkaev, Sevdzhan},
title = {Stability and {Instability} of {Solitary} {Wave} {Solutions} of a {Nonlinear} {Dispersive} {System} of {Benjamin-Bona-Mahony} {Type}},
journal = {Serdica Mathematical Journal},
pages = {337--354},
year = {2003},
volume = {29},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2003_29_4_a2/}
}
TY - JOUR AU - Hakkaev, Sevdzhan TI - Stability and Instability of Solitary Wave Solutions of a Nonlinear Dispersive System of Benjamin-Bona-Mahony Type JO - Serdica Mathematical Journal PY - 2003 SP - 337 EP - 354 VL - 29 IS - 4 UR - http://geodesic.mathdoc.fr/item/SMJ2_2003_29_4_a2/ LA - en ID - SMJ2_2003_29_4_a2 ER -
%0 Journal Article %A Hakkaev, Sevdzhan %T Stability and Instability of Solitary Wave Solutions of a Nonlinear Dispersive System of Benjamin-Bona-Mahony Type %J Serdica Mathematical Journal %D 2003 %P 337-354 %V 29 %N 4 %U http://geodesic.mathdoc.fr/item/SMJ2_2003_29_4_a2/ %G en %F SMJ2_2003_29_4_a2
Hakkaev, Sevdzhan. Stability and Instability of Solitary Wave Solutions of a Nonlinear Dispersive System of Benjamin-Bona-Mahony Type. Serdica Mathematical Journal, Tome 29 (2003) no. 4, pp. 337-354. http://geodesic.mathdoc.fr/item/SMJ2_2003_29_4_a2/